# SDR 2004F00037

- Difficulty date: January 13, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N371PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC576
- Aircraft time: 29,900 hours, 42,479 cycles
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51509002B
- Part serial: 11819A
- Condition: Failed
- Location: Lt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE ON THE TAKEOFF ROLL, THE LT GENERATOR FAIL WARNING LIGHT ILLUMINATED. THE TAKEOFF WAS ABORTED AND MAINTENANCE WAS NOTIFIED. UPON INVESTIGATION, IT WAS DETERMINED THAT THE GENERATOR CONTROL UNIT FAILED.
